# SDR UPS07850085

- Difficulty date: June 12, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5649028U
- Condition: Corroded
- Location: Fs45-48 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATION CORROSION IN A/C COMPT AT STA 45 - 48 AT L31R.  REMOVED CORRODED DOUBLER AT STA 45 - 48 L31R IAW SRM 51-1-20D LOCATED, DRILLED-UP, AND INSTALLED REPAIR DOUBLER AT STA 45 -48 L31R IAW SRM 51-3-2, AND SRM 51-1-20D.
